I've noticed that my eyes are so dry since I started a very low dosage of Synthroid. I take that and Protanix in the AM.
25 Jun 2010
Dry eyes have not been reported with Synthroid or Protonix use.
See your doctor or pharmacist if your symptoms continue.
4 Sep 2010
Dry eyes are a symptom of a thyroid condition, Sometimes bulging and dry eyes are the first symptoms of a thyroid problem, or dry and bulging eyes can develope after being diagnosed, I have Graves disease and have what is called TED (Thyroid Eye Disease ) and all that goes with it. Dry eyes, double vision, swelling, etc. I would suggest seeing a good eye Dr , ( Opthamologist ) one that is familiar with thyroid eye disease, just to be safe.. If you are a smoker it is a proven fact that smoking make"s TED worse . I was a smoker and quite 3 years ago and it did help with my dry eyes ... In the meantime try using moisturizing eye drops, or gel drops for dry eyes. Hope this helps and good luck..
23 May 2011
I have never taken synthroid, but have taken proplthauracil and propanalol for graves. I thought synthroid was for hypO thyroidism. I have graves AND graves orbitopathy (eye disease) and dry eyes are one of the main symptoms... I also sleep with my eyes open, so ask your husband, or whoever may see you sleeping with... about that. LOL
BTW, my maiden name is the same as your last name... are we related??
- Synthroid Information for Consumers
- Synthroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Synthroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I started taking claravis 40 mg capsules 5 days ago and now my eyes are bloodshot, dry, burning, and feel like they have sand in them. Has anyone ...
1 answer • 1 Jun 2010
I have been on Plaquenil for about 2 yrs. I did have a baseline eye exam,and recently noticing eye problems returned to the eye doctor for another ...
1 answer • 9 Mar 2011
my eyes drain every day usually a lightish green color and sometimes just plain liquid.. my eye dr told me ive got chronic dry eye and said to use ...
1 answer • 5 Aug 2011
i feel like dry eyes or stress around the eyes does anyone experience such theing? is it side effect of using trazodone?
3 answers • 20 Feb 2012
Eyedrops and lubricants the Dr. told me to try. My eyelids stick to my eyes after sleeping even after eye patching with lubricants. I have to really ...
1 answer • 2 May 2015